# SDR USAA980442

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3079912
- Condition: Cracked
- Location: Bs 721
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK SHEAR BEAM WEB 518A RIGHT BS 721.  REPLACED WITH IDENTICAL PART PER SRM 51-10-2.  (M)
